# SDR O2GA2018070986701

- Difficulty date: June 18, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Beech B300
- Aircraft serial: FL1098
- Aircraft time: 796 hours, 660 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Not Reported
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT HEARD LOUD GRINDING SOUND COMING FROM LEFT FLAP. MAINTENANCE REPLACED FLAP HARDWARE. OPERATION CHECKS WERE GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
